# SDR CALA2021091501575

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 70,751 hours, 23,977 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Lt Wing Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 14 FASTENERS MISSING ON UPPER WING PANEL ABOVE LT MLG.   PANEL 551BT REPLACED 14 SCREWS ON PANEL 551BT.  REF AMM 32-32-11-400-801 AND 20-50-11-910-801. PANEL  SECURE.
